# SDR DALA2023032902401

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 66,890 hours, 8,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 RED EMERGENCY SEAT ROW LIGH INOP AT SET 38B. CORRECTIVE ACTION: REPLACED LED LIGHT ASSY REF A330 AMM 33-50 AT SEAT ROW 38B. NO HELP. FOUND HARNESS DISCONNECTED AT FLOOR UNDER CARPET. RECONNECTED SAME. (9654307)
